E-mail

E-mail a Wiley Online Library Link

Lorenzo Gianni, Ilaria Panzini, Sigui Li, Richard D. Gelber, John Collins, Stig B. Holmberg, Diana Crivellari, Monica Castiglione-Gertsch, Aron Goldhirsch, Alan S. Coates and Alberto Ravaioli Ocular toxicity during adjuvant chemoendocrine therapy for early breast cancer Cancer 106

Version of Record online: 20 DEC 2005 | DOI: 10.1002/cncr.21651

The authors retrieved information from almost 5000 patients randomized in International Breast Cancer Study Group trials to receive tamoxifen or toremifene to assess the incidence of ocular toxicity with or without chemotherapy. The study found that ocular toxicity during adjuvant therapy is a common side effect mainly represented by irritative symptoms due to chemotherapy, but it is rather rare during hormonal therapy and does not appear to justify a regular program of ocular examination.

Complete the form below and we will send an e-mail message containing a link to the selected article on your behalf

Required = Required Field

SEARCH